# SDR C2XA03CL085

- Difficulty date: April 4, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Engine: Allsn AE3007A
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part serial: 38
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP FLIGHT 2779  CREW REPORTED LANDING GEAR DISAGREE MESSAGE.  RED NOSE INDICATION ON EICAS.  COULD ALSO HEAR THAT NOSE GEAR WAS DOWN.  GEAR RECYCLED OK.   MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECK WAS GOOD.
